RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 2, Pages 342–349 (Mi tvp2589)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

The distribution of the first hit for stable and asymptotically stable walks on an interval

B. A. Rogozin

Novosibirsk

Abstract: Let $\{\xi(t);t\ge0\}$ be a strongly stable process, $\tau=\inf\{t\colon\xi(t)\notin[0,1]\}$.
Formulas for $\mathbf P\{1\le\xi(\tau)<1+y\mid\xi(0)=x\}$, and $\mathbf P\{0\ge\xi(\tau)>-y\mid\xi(0)=x\}$, $0\le x\le1$, $y\ge0$, are derived and applied to random walks.

Full text: PDF file (375 kB)

English version:
Theory of Probability and its Applications, 1973, 17:2, 332–338

Bibliographic databases:

Received: 26.11.1970

Citation: B. A. Rogozin, “The distribution of the first hit for stable and asymptotically stable walks on an interval”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 342–349; Theory Probab. Appl., 17:2 (1973), 332–338

Citation in format AMSBIB
\Bibitem{Rog72}
\by B.~A.~Rogozin
\paper The distribution of the first hit for stable and asymptotically stable walks on an interval
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 2
\pages 342--349
\mathnet{http://mi.mathnet.ru/tvp2589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300349}
\zmath{https://zbmath.org/?q=an:0272.60050}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 2
\pages 332--338
\crossref{https://doi.org/10.1137/1117035}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2589
  • http://mi.mathnet.ru/eng/tvp/v17/i2/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsov A. Kyprianou A.E. Pardo J.C., “Meromorphic Levy Processes and their Fluctuation Identities”, Ann. Appl. Probab., 22:3 (2012), 1101–1135  crossref  isi
    2. Kolokoltsov V., “on Fully Mixed and Multidimensional Extensions of the Caputo and Riemann-Liouville Derivatives, Related Markov Processes and Fractional Differential Equations”, Fract. Calc. Appl. Anal., 18:4 (2015), 1039–1073  crossref  isi
    3. Kyprianou A.E., Vakeroudis S.M., “Stable Windings At the Origin”, Stoch. Process. Their Appl., 128:12 (2018), 4309–4325  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:183
    Full text:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020